# SDR A6WA201441685

- Difficulty date: June 20, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54637-1000-0047 - PAX DOOR LWR SILL ANGLE IS CORRODED.  REMOVED CORRODED LWR PAX DOOR SILL & INSTALLED NEW SERVICEABLE SILL IAW SRM 51-42-06, 51-42-13 & 51-42-21.
